# SDR UALA2008112006597

- Difficulty date: November 18, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 67,691 hours, 11,085 cycles
- Engine: Pwa PW4060
- System (JASC): 3417 · Air Data Computer
- Part: Probe
- Part number: 0856LU5
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ASI DURING TAKEOFF ROLL WENT TO ZERO KNOTS.  REPLACED LT PITOT STATIC PROBE.
